I have a friend who is a 15 year old boy with Crohn's disease & he's going through tests to see if h?

Give Support. Crohn's disease can be very severe and difficult to treat. Your friend will need you for support as the tests and treatment may be difficult and prolonged. If medical attention does not seem adequate then urge more consultations. Being a good friend and listening will mean a tremendous help to your fiend and her son.

Related Questions

15 year old son with Crohn's on remicade (infliximab). Having black vision when he rises to stand.

Remicade (infliximab) One if the side effects of Remicade (infliximab) is orthostatic hypotention where rising from one position to another too rapidly causes a momentary blackout. Read more...
Please see PCP. He may be dehydrated, which would cause "orthostatic hypotension" as previously described. However if this does not go away with hydration, he may need to see an ophthalmologist, as there are eye conditions associated with crohn's disease. Finally, while rare, crohn's patients can develop clots in the brain. This typically causes headache but bottom line, he needs to be seen. Read more...